| Model Number |
FEM14100 |
| Medical Device Problem Codes |
Positioning Failure (1158); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14100 endovascular stent graft allegedly experienced positioning failure.This information was received from one source.The event involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The device has been returned to the manufacturer for evaluation.The investigation is confirmed for positioning failure and misfire.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description